| Model Number |
620RG31 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/02/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that during the implant of this 31mm mitral annuloplasty ring, it was explanted and replaced with an unknown product.It was reported that the repair was "unsatisfactory" but that the annuloplasty product did not malfunction.No additional adverse patient effects were reported.